Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 441 - 446

On Reduction of the Euler Equations by Means of Two-Dimensional Algebras

Authors
Halyna POPOVYCH
Corresponding Author
Halyna POPOVYCH
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.29How to use a DOI?
Abstract
A complete set of inequivalent two-dimensional subalgebras of the maximal Lie invariance algebra of the Euler equations is constructed. Using some of them, the Euler equations are reduced to systems of partial differential equations in two independent variables which are integrated in quadratures.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
441 - 446
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.29How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Halyna POPOVYCH
PY  - 2006
DA  - 2006/12
TI  - On Reduction of the Euler Equations by Means of Two-Dimensional Algebras
JO  - Journal of Nonlinear Mathematical Physics
SP  - 441
EP  - 446
VL  - 3
IS  - 3-4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.29
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.29
ID  - POPOVYCH2006
ER  -